Format

Send to

Choose Destination
Am J Phys Med Rehabil. 2005 Apr;84(4):307-9.

Dysphonia associated with shoulder steroid injection.

Author information

1
Penn Spine Center, Department of Rehabilitation Medicine, Hospital of the University of Pennsylvania, Philadelphia, Pennsylvania 19104, USA.

Abstract

Glucocorticosteroid injections into the shoulder are commonly used in the treatment of rotator cuff tendinitis. These injections rarely result in any serious complications and are generally considered a safe therapeutic intervention. Despite the extensive application of this treatment, there have been no reports of dysphonia occurring after corticosteroid injection into the subacromial space. We report the case of a 66-yr-old man with dysphonia after undergoing subacromial glucocorticosteroid injection for treatment of rotator cuff tendinitis.

PMID:
15785267
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center